Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Viibryd

Posted by on Nov. 18, 2012 at 7:26 PM
  • 4 Replies
I hope this is allowed here. I am trying to get my depression and anxiety under control. I just recently started taking viibryd started it last week. I read online you can have some negative side effects that go away after a time period. I sort of feel like I'm hung over and the feeling of nausea. I feel like I can feel the meds running through me. I'm willing to take it if it'll hopefully help me in the long run. Has anyone tried this med or felt this way with a new med?
Posted on CafeMom Mobile
by on Nov. 18, 2012 at 7:26 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
lyrick24
by Ruby Member on Nov. 19, 2012 at 6:16 PM

 i have never taken it.

ever_grey
by on Nov. 19, 2012 at 8:59 PM

My husband was on it for a little while. A very short amount of time. It gave him horrendous diarrhea and made him feel just icky all the time. I can't tell you if those symptoms will pass over time, but it was something he couldn't deal with in his day-to-day life, especially at work.

Best of luck to you!

matreshka
by Ruby Member on Nov. 20, 2012 at 7:26 AM

I took it for a while. Everyone is different, so toal to your doc if the symptoms don't go away after 2 weeks of being on it or they get worse.

For me I didn't have an upset stomach, but I could not tolerate ibuprofen while on it, it would make my vomit.  I am bipolar and it was causing me to have mixed episodes.  I switched back to cymbalta after being on it for a year.

Justine1123
by on Nov. 20, 2012 at 7:08 PM
Thanks!! I'm on day 8 right now and the symptoms are feeling better I felt normal today.

Quoting matreshka:

I took it for a while. Everyone is different, so toal to your doc if the symptoms don't go away after 2 weeks of being on it or they get worse.

For me I didn't have an upset stomach, but I could not tolerate ibuprofen while on it, it would make my vomit.  I am bipolar and it was causing me to have mixed episodes.  I switched back to cymbalta after being on it for a year.

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)